4 days later I took the plan b pill because it said it could still be effective up to 5 days after unprotected sex the next day after taking the pill I got what I thought was my period (2 days before I was supposed to originally get it) the blood is brownish spotting (which usually happens on my first period day) but it hasn't turned into red blood yet. is there any way I could still be pregnant?
That's a side effect of plan B. Its normal for it to happen. Your period will probably be a week or so late. Plan B is not as effective as regular birth control. With all the problems we hear here about condoms, I don't think I'd trust them much. Have you considered other forms of birth control?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2014 • 1 answer
Posted 27 Mar 2015 • 1 answer
Posted 30 Mar 2015 • 1 answer
Pregnancy - My boyfriend and I had unprotected sex he wore a condom but then it fell off somehow and
Posted 15 Apr 2016 • 0 answers
Posted 25 Aug 2016 • 2 answers